advertisement
Question
Posted by: Ciallis | 2011/11/21

Cialis

Hi Doc

I''ve been to a few dotors for my ed, and they put it down to Physiological reasons but they prescibed ciallis which works really WELL. I ve noticed when i wake up in the morning if i take Ciallis i would have a ercetion(morning glory) but if i dont take ciallis, i dont have one, what could cause this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

As you have mentioned, it can be a psychological disorder. Physical conditions like chronic disease, chronic infections and metabolic disturbances can also be a cause for erectile dysfunction. Other risk factors include diabetes, high cholesterol, smoking, hypertension, excessive alcohol use etc.

Cialis improves the vasculature of the penis and therefore, improving erections.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement